# SDR CALA2014091101221

- Difficulty date: September 11, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 45,458 hours, 15,973 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Unserviceable
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NUMBER 3 SLAT FAILED TO GO TO FULL EXTEND ON LANDING WHEN FLAPS 15 SELECTED.  COMPLIED WITH QRH, LANDED FLAPS 15.  AMBER LIGHT TURNED GREEN ON GND TAXING IN.  TROUBLE SHOT IAW FIM 27-88-00-810-803, FOUND NR 3 SLAT OTBD SENSOR S998 OUT OF LIMIT WITH RESISTANCE CHECK READING 484 OHMS, MAX IS 351 OHMS.  R & R SENSOR IAW AMM 27-88-11-400-801 & SENSOR TEST IAW AMM 27-88-11-700-801, OPERATIONS CHECKED GOOD.  SLATS & FLAPS OPERATE NORMAL WITH NO OTHER FAULTS.
